Article | ||
Download article |
Title: Population biology of two species of Heliconius (Nymphalidae: Heliconiinae) in a semi-deciduous forest in Southeastern Brazil Author: Andrade, Rafael Barreto De; Freitas, A. V. L. Year: 2005 Is part of: Journal of the Lepidopterists' Society, v. 59, p. 223 - 228 Citation: Andrade, Rafael Barreto De; Freitas, A. V. L.; Population biology of two species of Heliconius (Nymphalidae: Heliconiinae) in a semi-deciduous forest in Southeastern Brazil. Journal of the Lepidopterists' Society, v.59, p. 223-228, 2005 Keywords: Biologia de Populações; Borboletas; Heliconius; Subjects: CIENCIAS_BIOLOGICAS; Ecologia de Populações; |
Financed by: |